MathSciNet Relay Station
MathSciNet bibliographic data
MR1772203 53C30 (53C22)
Kowalski, Oldřich; Szenthe, János On the existence of homogeneous geodesics in homogeneous Riemannian manifolds. Geom. Dedicata 81 (2000), no. 1-3, 209–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement